# SDR C2XAOOIA402

- Difficulty date: November 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, RH FLOOR BEAM WAS FOUND TO BE CORRODED FROM FRAME 59-61. MX REMOVED/REPLACED THE AFFECTED FLOOR BEAM IN ACCORDANCE WITH EMB145 SRM 51-40-02, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
